MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1213/xaa.0000000000001700

Медицинская библиотека · A&A practice · 2023

Propofol Induced Subacute Cutaneous Lupus Erythematosus: A Case Report.

Schoenfeldt Joseph A, Howard Michael A, Masood Deeba, Cormican Daniel S

Клинический случайСтатьяПеревод в очереди

Аннотация

We report a case of a woman who experienced unexplained recurrent rashes of varying severity after multiple exposures to anesthesia, and then 2 successful surgeries under general anesthesia with no resultant rashes after removing propofol from her anesthetic plans. We infer her previous postanesthetic rashes were likely associated with drug-induced subacute cutaneous lupus erythematosus (DI-SCLE) triggered by propofol.

Для цитирования: Schoenfeldt Joseph A, Howard Michael A, Masood Deeba, Cormican Daniel S. Propofol Induced Subacute Cutaneous Lupus Erythematosus: A Case Report.. A&A practice. 2023. DOI: 10.1213/xaa.0000000000001700.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.